# SDR NACA20110020

- Difficulty date: January 24, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB, L/E OF RIGHT WING STA 205.  REPAIRED CRACK ON RIB, L/E OF RIGHT WING STA 205 IAW B737 SRM 51-40-3 FIG 1.
